Optical solitons in fiber Bragg gratings with dispersive reflectivity for parabolic law nonlinearity using undetermined coefficients


Biswas A., Vega-Guzman J., Mahmood M. F. , EKİCİ M. , Zhou Q., Moshokoa S. P. , ...More

OPTIK, vol.185, pp.39-44, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 185
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2019.03.097
  • Title of Journal : OPTIK
  • Page Numbers: pp.39-44

Abstract

This paper reveals bright, dark and singular solitons in fiber Bragg gratings with dispersive reflectivity having parabolic form of nonlinearity. The method of undetermined coefficients yielded such soliton solutions. The existence criteria of such solitons are also enumerated that are listed as constraint conditions.